Alert archive / Iowa / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Apr 26, 2009, 4:23 PM CDT for Fayette County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2009, 4:23 PM CDT (21:23 UTC)
- Expired
- Apr 26, 2009, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Fayette County, IA
The radar
The La Crosse radar (KARX), 126 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KARX 262123 FFWARX IAC065-270030- /O.NEW.KARX.FF.W.0001.090426T2123Z-090427T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 423 PM CDT SUN APR 26 2009 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WARNING FOR... FAYETTE COUNTY IN NORTHEAST IOWA * UNTIL 730 PM CDT * AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES THAT 2 INCHES OF RAIN HAS FALLEN TODAY...WITH ANOTHER QUICK INCH OF ACCUMULATION POSSIBLE THROUGH 530 PM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... OELWEIN...ARLINGTON...ELGIN...FAIRBANK...AND MAYNARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4289 9209 4300 9161 4264 9162 4264 9209 $$ RIECK
2 follow-up statements
000 WGUS73 KARX 262230 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 530 PM CDT SUN APR 26 2009 IAC065-270030- /O.CON.KARX.FF.W.0001.000000T0000Z-090427T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 530 PM CDT SUN APR 26 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY UNTIL 730 PM CDT... AT 527 PM CDT...WEATHER SPOTTERS REPORTED 2 INCHES OF RAIN HAD FALLEN IN ABOUT AN HOUR AND ONE HALF JUST NORTH OF OELWEIN. MANY STREAMS WERE REPORTED AT BANK FULL. ALTHOUGH THE RAIN HAD ENDED...MORE THUNDERSTORMS WERE DEVELOPING TO THE SOUTH AND WEST OF THE AREA AND ANY ADDITIONAL RAINFALL WILL RESULT IN FLASH FLOODING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...OELWEIN...ARLINGTON...ELGIN...FAIRBANK...FAYETTE AND MAYNARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4289 9209 4300 9161 4264 9162 4264 9209 $$ RABERDING
000 WGUS73 KARX 262340 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 640 PM CDT SUN APR 26 2009 IAC065-270030- /O.CON.KARX.FF.W.0001.000000T0000Z-090427T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE IA- 640 PM CDT SUN APR 26 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY UNTIL 730 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED BACK INTO THE WARNED AREA. DOPPLER RADAR ESTIMATES RAINFALL RATES BETWEEN ONE HALF INCH AND ONE INCH PER HOUR. THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED TO CONTINUE OVER THE NEXT HOUR. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...OELWEIN...ARLINGTON...ELGIN...FAIRBANK...FAYETTE AND MAYNARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4289 9209 4300 9161 4264 9162 4264 9209 $$ RABERDING
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 2:50 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 26, 2:50 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
250 PM CDT SUN APR 26 2009
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FORECAST FOCUS IS SQUARELY ON THE PCPN FOR TONIGHT...AMOUNTS AND
POTENTIAL FOR FLOODING.
A WARM FRONT EXTENDED FROM THE CENTRAL PLAINS INTO NORTHERN ILL
EARLY THIS AFTERNOON...AND WILL LIFT NORTHEAST ACROSS THE GREAT LAKE
STATES TONIGHT AS A SFC LOW MOVES INTO NORTHERN WI BY 12Z MON. A
COLD FRONT WILL RUN SOUTH/SOUTHWEST OF THE LOW...WITH BITS OF
SHORTWAVE ENERGY A LOFT RUNNING OVER THE FRONT. PLENTY OF LIFT FOR
CONTINUING AREAS OF RAIN/THUNDERSTORMS TONIGHT. HOWEVER...ITS THE
AMOUNT OF MOISTURE AVAILABLE THAT COULD LEAD TO SOME HEAVY
RAIN...AND A FLOODING POTENTIAL.
LOW LEVEL MOISTURE ADVECTION ALONG AND BEHIND THE COLD FRONT IS
STRONG TONIGHT...WITH STANDARDIZED ANOMALIES OF +5 FOR 850-700 MB
MOISTURE FLUX INTO THE FORECAST AREA. PW/S ARE PROGGED OVER 1.5
INCHES...WITH ANOMALIES OF +2. WARM CLOUD DEPTH AROUND 3 KM
ACROSS THE FORECAST AREA FOR MUCH OF TONIGHT. ALL IN ALL...COPIOUS
AMOUNTS OF MOISTURE AVAILABLE FOR RAIN PRODUCTION...AND POTENTIALLY
HEAVY RAIN. WITH MUCH OF THE ACTIVITY RUNNING PARALLEL TO THE
SOMEWHAT SLOW MOVING COLD FRONT...TRAINING STORMS COULD ALSO BE A
CONCERN. ADDITIONAL ACCUMULATIONS THROUGH 12Z MON OF 1 TO 2 INCHES
//PERHAPS 3// LOOKS LIKELY FOR A GOOD PORTIONS OF THE FORECAST AREA.
A FLASH FLOOD WATCH IS ALREADY IN EFFECT UNTIL 12Z MON. WILL
CONTINUE THE WATCH...BUT EXPAND IT A FEW COUNTIES NORTH TO ACCOUNT
FOR RECENT RAINS IN THOSE LOCATIONS...AND SOME POTENTIAL RIVER
FLOODING IF EXPECTED RAINFALL AMOUNTS ARE REALIZED.
THE BULK OF THE RAIN WILL SHIFT EAST OF THE FORECAST AREAS BY
MID/LATE MORNING ON MONDAY...WITH THE BULK OF THE ACCUMULATIONS
LIKELY BY 12Z. IN THE AFTERNOON...HOWEVER...ANOTHER PACKET OF
SHORTWAVE ENERGY WILL SPIN THROUGH THE PLAINS AND ACROSS THE REGION
DURING THE AFTERNOON. THIS COULD LEAD TO SOME SCATTERED SHOWER
ACTIVITY. ADDED SOME SMALL POPS IN FOR THE AFTERNOON TO ACCOUNT FOR
THIS.
HIGH PRESSURE BUILDS ACROSS THE UPPER MISSISSIPPI ON
TUES/WED...GIVING THE REGION A COUPLE DAYS TO DRY OUT FROM THE
RECENT RAINFALL. HOWEVER...BY LATER IN THE DAY WEDNESDAY...BOTH THE
26.12Z GFS AND NAM HINT AT SOME SHORTWAVE ENERGY EJECTING OUT OF A
SOMEWHAT FLAT TROUGH OVER THE WEST COAST. A WARM FRONT WILL BE
LIFTING NORTHWARD INTO SOUTHERN IA/CENTRAL ILL BY 00Z THU...WITH
GOOD 850-700 MB WARM AIR ADVECTION INTO SOUTHERN MN/SOUTHERN WI
NORTH OF THE SFC FRONT. PRETTY GOOD 850 MB MOISTURE RETURN INTO AND
NORTH OF THE WARM FRONT...WITH SOME LOW LEVEL JET INTERACTION. THE
NAM IS A BIT MORE ROBUST WITH THESE VARIABLES COMPARED TO THE GFS.
PCPN SHOULD DEVELOP ALONG AND NORTH OF THE WARM FRONT AS A RESULT.
THE GFS AND ECMWF ARE A BIT SLOWER AND FARTHER WEST WITH THIS SYSTEM
COMPARED TO THE NAM...AND THEREFORE...SO IS THE PCPN. WILL TREND
TOWARD THE GFS/EC. THE BEST CHANCES...LOCALLY...WILL LIKELY BE ON
THURSDAY.
.LONG TERM...THURSDAY THROUGH SUNDAY
UPPER LEVEL SHORTWAVE TROUGH WILL SPIN EAST ACROSS THE NORTHERN
PLAINS...SLIDING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ON FRI.
AN ACCOMPANYING SFC LOW WILL BE OUT AHEAD OF THE UPPER LEVEL
FEATURE...MOVING INTO THE REGION BY 00Z FRI. ECMWF AND GFS DIFFER ON
THEIR PLACEMENT OF THE LOW...BUT BOTH WOULD BRING PCPN CHANCES FOR
THU/FRI. THE MORE NORTHWARD TRACK OF THE LOW VIA THE EC WOULD
SUGGEST SOME THREAT FOR SEVERE WEATHER. HIGH PRESSURE THEN LOOKS TO
TAKE OVER FOR THE WEEKEND. THE EC WOULD SWING ANOTHER STORM
NORTHEAST OUT OF THE SOUTHERN PLAINS FOR SUN NIGHT THOUGH...AND ITS
TRACK COULD BRING SOME WET WEATHER AS FAR NORTH AS SOUTHERN
MN/SOUTHERN WI. THE GFS IS FARTHER SOUTH WITH THIS SYSTEM...AND
WOULD KEEP THE LOCAL AREA DRY.
&&
.AVIATION...
CEILINGS ARE GRADUALLY RISING FROM IFR TO MVFR BEHIND THE SHORT WAVE
ACROSS NORTH CENTRAL IOWA. DESPITE THE GFS LAMP CONTINUING TO KEEP
IFR CONDITIONS THROUGH MONDAY MORNING...THESE HIGHER CEILINGS APPEAR
THAT THEY WILL BE ABLE TO SPREAD ACROSS THE AREA BETWEEN 26.21Z AND
27.03Z. THE CEILINGS WILL LIKELY ONCE AGAIN DROP AS RAIN AND
THUNDERSTORMS MOVE INTO THE KRST TAF AROUND 27.03Z AND KLSE TAF
AROUND 27.06Z. ONCE THESE THUNDERSTORMS MOVE IN THEY SHOULD PERSIST
ABOUT 4 TO 6 HOURS. WITH THE LOSS OF DIURNAL HEATING...THE MEAN
LAYER CAPES SHOULD QUICKLY DROP OFF DURING THE OVERNIGHT. AS A
RESULT...THE MAIN SEVERE WEATHER THREAT /ALBEIT VERY SMALL/ LOOKS TO
BE MAINLY ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THIS THREAT
LOOKS TO BE MAINLY LARGE HAIL AND DAMAGING WIND. ABOUT 6 TO 8 HOURS
AFTER THE FRONTAL PASSAGE...THE CEILINGS SHOULD IMPROVE FROM IFR
INTO MVFR. THIS SHOULD OCCUR SOMEWHERE BETWEEN 27.14Z AND 27.17Z.
BOYNE
&&
.HYDROLOGY...
WILL EXPAND THE FLASH FLOOD WATCH NORTH A TIER OF COUNTIES. THOSE
AREAS RECEIVED A DECENT AMOUNT OF RAIN OVER THE PAST FEW DAYS //AN
INCH OR SO//...AND IF CURRENT EXPECTED RAIN TOTALS COME TO
PASS...SOME RIVERS IN THOSE AREAS WOULD GO INTO FLOOD. THIS IS IN
ADDITION TO A FLASH FLOOD THREAT. IN FACT...MANY RIVERS ACROSS THE
FORECAST AREA COULD GO INTO FLOOD IF THE QPF IS REALIZED. AS
MENTIONED IN THE SHORT TERM PORTION OF THE DISCUSSION...SEVERAL
VARIABLES ARE POINTING TOWARD A HEAVY RAIN THREAT TONIGHT...WITH 1
TO 3 INCHES LIKELY. OBVIOUSLY...RADAR TRENDS AND AMOUNTS WILL BE
MONITORED CLOSELY...AND WARNINGS //FLASH FLOOD OR RIVER FLOOD//
ISSUED AS NECESSARY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ053-
WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR MNZ079-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
IAZ029-IAZ030.
&&
RIECKHazardous weather outlook, Apr 26, 3:45 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 345 PM CDT SUN APR 26 2009 MNZ086-WIZ017-029-043-044-271100- ADAMS-CLARK-DODGE-JUNEAU-TAYLOR- 345 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A COLD FRONT WILL MOVE EAST ACROSS THE AREA TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE AREA EARLY THIS EVENING...AND THEN A SLOW MOVING LINE OF THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. RAINFALL AMOUNTS WILL LIKELY RANGE BETWEEN 1 AND 2 INCHES. AT THIS TIME...THE HEAVIEST RAIN LOOKS LIKE IT WILL FALL ACROSS SOUTHEAST MINNESOTA BETWEEN 8 PM AND 2 AM...AND NORTH CENTRAL AND CENTRAL WISCONSIN BETWEEN 2 AM AND 6 AM. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS WILL LINGER INTO MONDAY...BUT THE THREAT OF HEAVY RAINS OR SEVERE STORMS WILL SHIFT SOUTHEAST OF THE AREA. THE WEATHER PATTERN WILL REMAIN ACTIVE FOR LATER IN THE WEEK INTO THE WEEKEND...WITH A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR WEDNESDAY NIGHT INTO SATURDAY. IT REMAINS TOO EARLY TO DETERMINE THE DETAILS OF ANY SEVERE THREAT FROM ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...THOUGH GROUPS MAY WANT TO MONITOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING IN CASE LOCALIZED DEPLOYMENT IS NECESSARY. RAINFALL REPORTS OR ANY REPORTS OF RISING WATER WOULD BE GREATLY APPRECIATED THROUGH MONDAY MORNING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ008>011-018-019-029-030-MNZ079-087-088-094>096-WIZ032>034-041-042- 053>055-061-271100- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-FLOYD- GRANT-HOUSTON-HOWARD-JACKSON-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED- RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 345 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM THIS EVENING THROUGH 7 AM MONDAY MORNING. A COLD FRONT WILL MOVE EAST ACROSS THE AREA TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST ACROSS THE AREA EARLY THIS EVENING...AND THEN A SLOW MOVING LINE OF THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. THIS LINE WILL PRODUCE VERY HEAVY RAIN WHICH MAY RESULT IN FLASH FLOODING. RAINFALL AMOUNTS WILL LIKELY RANGE BETWEEN 1 AND 2 INCHES. AT THIS TIME...THE HEAVIEST RAIN LOOKS LIKE IT WILL FALL ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA BETWEEN 8 PM AND 2 AM... AND WESTERN WISCONSIN BETWEEN MIDNIGHT AND 6 AM. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WEATHER PATTERN WILL REMAIN ACTIVE FOR LATER IN THE WEEK INTO THE WEEKEND...WITH A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR WEDNESDAY NIGHT INTO SATURDAY. IT REMAINS TOO EARLY TO DETERMINE THE DETAILS OF ANY SEVERE THREAT FROM ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...THOUGH GROUPS MAY WANT TO MONITOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING IN CASE LOCALIZED DEPLOYMENT IS NECESSARY. RAINFALL REPORTS OR ANY REPORTS OF RISING WATER WOULD BE GREATLY APPRECIATED THROUGH MONDAY MORNING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:45 AM CDT | Flash Flood Watch | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 24 hr |
Nearby
Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.